I have no personal experience regarding the step down from 15 mg. I have heard plenty of anecdotal evidence that it is a fairly normal (i.e. lousy) withdrawal from that point, with all the standard withdrawal symptoms. Speak with the doctors at the clinic regarding meds to assist. Good luck.
I have been on methadone for 17 years. I have gotten off of it twice only to relapse back to opiates. I am currently back on methadone at 40mg. When I did taper off the methadone going from 10mg down to 0 was the worst for me. I don't know how long you have been taking meth or why but the length you have been on it can be a factor. The least painful way I did it was to go down 1mg every 2 weeks. I know that this sounds absurdly slow but when you get down below 10mg each milligram "holds" you as if you were still on that higher dose. Good luck and if you are on a methadone program or clinic go see the clinic doctor. Catapres patches can help with the withdrawls. It did for me. Mojo38
good luck and God bless you peop;e. I have chronic pain and the Doctor ia always on my back about taking meth what a wonder drug it is to hear him it,s the best stuff to ever hit the market but i,m scared i know nothing about the stuff and don,t know what to do
hey I am on 16mg too, by going down 1mg per week. after i go down a few more mg i will go 1 mg every 2 weeks if i really have to, but i would like to know how you are doing? and for the guy that got off 2 times that is on 40 now, why did you relapse and how long b4 u relapsed what was the reason, were u depressed after the methadone let me know, I worry about this..
fyi..i didnt want to say so but i have a friend detoxing from methadone..she has been at 30 mg a day for going on 3 months..sometimes more i think..sometimes less..her dose is 20 mg now...she took 1/2 dose on friday/10 mg and then skipped saturday and became extremely ill..used 20 mg today and she is ok..scary...aint gonna be no sleigh ride i dont think..but have seen many do it here many times..seen some jum off at 65 mgs..and they made it guess alot depends on whatu u can tolerate..
I am writing today my 6th day quitting cold turkey off of methadone at 15mg per day. Day 1 nothing. Day 2 a bit nervous but nothing to loose sleep over. Day 3 a little bit of pain. I'm sure this entire procedure will be worse or not as bad depending on how long you've been taking it. Day 3 Night, I cannot sleep no major pain, I am determined at this point and will not take anything. I sleep 3 or 4 hours and my nervous bother me all night, I'm a firm believer in prayer so thats what I did. Day 4 I feel fantastic in the morning and evening my nerves bother me a tiny bit but a hot bath and 3 tylenol help. I am confident I am through the worse..............Now on day 6 I feel better and better everyday and I can tell how bad methadone really was for me as my body seems to be correcting my appetite, severe fatigue (completely gone), and cravings for any drug (including over the counter) slowly disappear. I believe if you are confident and condition your mind to do this YOU WILL SUCCEED!!! I hope this is a help. God Bless
Hey I have one more word of encouragement that I had to write because I wouldn't be doing right if I didn't. I ABSOLUTELY COULD NOT have made it through the couple of nights without support of my family and the people around me. You need to talk with someone about each step and each pain. Most importantly I DEFINATELY couldn't have done it without the Lord Jesus Christ. I don't know if your a Christian and I definately don't push it on anyone, but I KNOW FOR A FACT that healing even if over a period of time is from the Lord just as each beat of your heart. I hope this has been an encouragement and if you have any questions, let me know, I wish you the absolute best.....P.S. In your darkest hour PRAY! C.Muncy
I was at 19 mg on sunday, monday tapered to 18 mg. on wednesday I was moving so I wanted to do courtesy dosing at other locations. One place I went to put me at 15 mg because they said they couldnt do 17. That was my last time I dosed. What they did is give me 2 separate pills that totaled 15 mg's. Im on day 5 now, and still feeling withdrawals at night. But, answer to your question, they do have a means to do 15 mg
You don't REALLY feel the uncomfortable, weakness, diarrhea, shakiness, legs shaking until about the 10th day without. It's anxiety that you feel in the beginning. Methadone stays in your system long time.Thank God I had some Xanax, but I still had those symptoms. every day got a smiggen better. but, honesty, if we are true to ourselves, I would (almost) do anything to get rid of this feeling - I would use. Please don't get on Methadone if you're just addicted to pain killers in general. Methadone was supposed to be for heroin, needle junkies. If you thought you were addicted on pain killers, you'll find out that those are nothing compared with Methadone.
I completely agree with you, I was only taking 10 to 12, 10mg loricets a day when I started taking methadone and now 6 years later I am still on it, how ever I have tapered down to 15mgs, cant wait to be done with this. Definitely would not recommend this to someone who was only using opiates!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.